# SDR 00053

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,561 hours, 13,059 cycles
- Engine: Ge CJ6106
- Engine time: 11,143 hours, 10,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN ROUTE FROM BRO TO ADS, AT FLT LVL 410 RT ENGINE FLAMED OUT, REQUEST LOWER TO PERFORM RESTART, NORMAL RESTART AND CLIMB TO 390, MAINTENANCE PERFORMED ENGINE CHECKS AT ADS PER THE GE MM SEI 186 FLAMEOUT TROUBLE SHOOTING GUIDE AND PERFORMED GROUND RUNS, ALL NORMAL AIRCRAFT RETURNED TO SERVICE.
